# SDR 2022F00488

- Difficulty date: December 11, 2022
- Submitted: December 11, 2022
- Operation: General aviation
- Aircraft: N606QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0262
- Aircraft time: 2,423 hours, 1,611 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Lug
- Part number: 69229286
- Condition: Chafed
- Location: Rt Mlg
- Part time: 2,423 hours, 1,611 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MAIN LANDING GEAR ACTUATOR ATTACH LUG HAS CHAFE DAMAGE FORM ANTI ROTATIONAL LUG OF ACTUATOR ROD END. ACCOMPLISHED TEXTRON AVIATION REPAIR LETTER DQ37409M1 DATED DEC 07, 2022 FOR RIGHT-HAND MAIN LANDING GEAR ATTACH FITTING GOUGE REPAIR.
